# SDR V0XD20180305

- Difficulty date: March 5, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 15,484 hours, 12,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON BETWEEN BS 333 AND 364 IS CORRODED.   REMOVED AND REPLACED THE LONGERON IAW SRM 51-42-02, 51-42-06, 51-5-42-21, 51-40-11, AND 51-42-13.
